# SDR 9724133237

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmgc
- Part number: B3988AM0207
- Condition: Failed
- Location: E/E Compt
- Part time: 15,004 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 120 KNOTS, BOTH FLIGHT MANAGMENT GUIDANCE COMPUTERS TIMED OUT.  ABORTED TAKEOFF WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED NR 1 FLIGHT MANAGEMENT GUIDANCE COMPUTER.  OPERATIONAL CHECK OK.
